# SDR SWAA2020102624848

- Difficulty date: October 20, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 54,885 hours, 29,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY EXIT LIGHTS ARE OUT ON AIRCRAFT.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M1668, AS PER AMM 33-51-06-960-805.   PERFORMED A GOOD TEST OF THE SERVICEABLE EMERGENCY LIGHTS BATTERY PACK M1668, AS PER AMM 33-51-06-960-805 PARA 4.D.(5).  PERFORMED A GOOD EMERGENCY LIGHTS.  OPERATIONAL CHECK, AS PER AMM 33-51-00-720-801.
